# SDR CALA2024080900395

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N41140
- Make and model: Boeing 757224
- Aircraft serial: 30353
- Aircraft time: 91,623 hours, 19,238 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Lavatory
- Condition: Full
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFT LAVS FLUSHED BROWN WATER WITH ODOR. ALL 4 LAVATORIES SERVICED AND PERFORMED OPS CHECK SATIS PER B757 AMM 12-17.
